# SDR UIEA2025112501323

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 109,153 hours, 21,245 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH WOULD NOT MOVE TRIM IN FLIGHT( PERFORMED OPERATIONAL TEST OF RUDDER TRIM SYSTEM, ALL CHECKS OK & SWITCH OPERATION CHECKED GOOD PER AMM 27-21-00. NO FAULTS NOTED. RAN TEST OF SWITCH NUMEROUS TIMES. ALL CHECK OK PER FIM 27-21 )
